Perfect edge domination in vague graphs

Authors

  • M Kaliraja Bharathidasan University, Tamilnadu, (P.G. and Research Department of Mathematics, H.H. The Rajah’s College Pudukkottai, India
  • P Kanibose Bharathidasan University, Tamilnadu, (P.G. and Research Department of Mathematics, H.H. The Rajah’s College Pudukkottai, India
  • Abdul Ibrahim ASSISTANT PROFESSOR, PG & RESEARCH DEPARMENT OF MATHEMATICS, H.H. THE RAJAH'S COLLEGE, PUDUKKOTTAI -622001

DOI:

https://doi.org/10.23755/rm.v41i0.588

Keywords:

Perfect edge dominating set, Minimum perfect edge domination number, Connected perfect edge domination number, Minimum connected perfect edge domination number.

Abstract

In this paper, we modified undirected vague graphs and edge domination set based on these two concepts. We study the notions of perfect edge domination, connected perfect edge domination of vague graph. Moreover, we investigate some related properties in these concepts with new results.

Author Biography

  • Abdul Ibrahim, ASSISTANT PROFESSOR, PG & RESEARCH DEPARMENT OF MATHEMATICS, H.H. THE RAJAH'S COLLEGE, PUDUKKOTTAI -622001

    PG & RESEARCH DEPARTMENT OF MATHEMATICS,

    ASSISTANT PROFESSOR

References

R. A. Borzooei and H. Rashmanlou, Domination in Vague Graphs and its Applications, Journal of Intelligent & Fuzzy Systems, 29, 1933 -1940, 2015.

R S .Chitra and N. Prabhavathi, A Study of Perfect Edge Covering And Perfect Edge Vertex Domination Sets In Graphs, International Journal of Research and Analytical Reviews, Volume 7, Number 1,408-415, 2020.

Chin Lung Lu, Ming-Tat Ko, and Chuan Yi Tang, Perfect edge domination and efficient edge domination, Discrete Applied Mathematics, 119, 227–250, 2002.

M. Kaliraja, P. Kanibose and A.Ibrahim, Edge Domination in Vague Graph, International Journal of Advanced Science and Technology, Volume 29, Number 1, 1474 – 1480,2020.

P. Karpagam and V. Revathi, Connected Edge Perfect Domination in FuzzyGraphs, International Journal of Innovative Research in Science, Engineering and Technology, Volume 7, Number 2, 1836-1840, 2018.

C. Y. Ponnappan, S. Basheer Ahamed and P.Surulinathan, Connected Edge Domination in Fuzzy Graphs, International Journal of Mathematics And its Applications,Volume 3, Number 2,133-137, 2015.

N. Ramakrishna, Vague graphs, International Journal of Computational Cognition, Number7, 51-58, 2009.

S. Revathi, C. V. R. Harinarayanan and R. Muthuraj, Connected total perfect dominating set in fuzzy graph, International Journal of Computational and Applied Mathematics, Volume 12, Number 1,84-98, 2017.

S. Revathi, P .J. Jayalakshmi and C. V. R. Harinarayanan , Perfect Dominating Sets in Fuzzy Graphs, IOSR Journal of Mathematics,Volume 8, Numer 3,43-47, 2013.

Yahya Talebiy and Hossein Rashmanlouz, Application of Dominating Sets In Vague Graphs. Applied Mathematics E-Notes, 17, 251- 267, 2017.

L. A. Zadeh, Fuzzy sets, Information and control, 8, 338 – 353, 1965.

Downloads

Published

2021-12-31

Issue

Section

Volume 41-2021